# SDR 9714806611

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A TIRE FAILURE DURING LANDING.  AIRCRAFT COMPLETED LANDING WITHOUT INCIDENT.  REPLACED THE NR 3 AND NR 4 TIRE ASSEMBLIES, ALL OPERATIONAL CHECKS GOOD.
